# SDR REXA201906030759

- Difficulty date: May 21, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 29,972 hours, 27,574 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT  AISLE SEAT TRACK NEAREST THE LAV, IS CONTAMINATED  BY BLUE JUICE AND PRESUMED TO BE CORRODED.
REMOVED AND REPLACED SEAT TRACK I.A.W. CRJ-200 AMM 53-01-11 AAR SM 58
